Search health advice

Question

Posted by: lol | 03/06/2019

Q
About metformin

i started on one tablet of metformin my hb1c came back 60 i was diet control i got really bad muscle pain in my legs back and hip and arms i came off it as i was having trouble walking i was told this is the best tablet if i go back on it would the muscle pain stop if i give it more time

EXPERT’S REPLY

Posted 04/06/2019

A
Hi
The symptoms mentioned aren't the usual side effects, but if they started with the tablets and improved off of the tablets, then it may well be related. In terms of starting again, this would need to be done in conjunction with your doctor, and would require very small doses and slow increases. As the symptoms were unusual, I can't really comment on them returning or improving with continued use 
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!